Parkinson's Movement
12,723 members11,306 posts

Azilect

Can I quit this I was only taking 1/2 anyways. My Neuro increased it to 1 the same time as switching to rotary and something has made my equalibrium SO bad I can't stand up or walk with out holding on. Tried going back to sineret and it is still there. Tried different strength rotary. Today I tried rotary again same thing fell over at least 5-6 times in 2 weeks. Scared my son who couldnt catch me in time as I face planted on the porch wall. Black eye and bloody nose. So should I quit the azilect? (And can someone please tell me how to put my profile pic instead of that generic creature)

7 Replies
oldestnewest

I mean rytary not rotary dumb spellchecker

1 like
Reply

Catlou,

You mention problems when you stand. This could be due to low blood pressure, hypotension, that can be caused by your PD meds. I suggest that you have your blood pressure tested.

Are you on any medication to lower your blood pressure (hypertension)? If you are, talk to your doctor about this. It may be as simple as lowering this.

If you are dehydrated, you may find that drinking more water helps. This tends to increase your blood pressure.

John

1 like
Reply

I have normally high which is now low but I check it all the time, so it's not that. Maybe dehydrated as if I drink to much liquid I have bladder problems especially at night and I don't want to wet my bed (or Wear diapers)

Reply

Did you get your blood pressure checked both sitting and standing? If it's low when you sit it will probably drop when you stand.

Reply

It's always a good idea to start one new medicine at a time at a very low dose. I hope you can get hold of your neurologist and tell them what's going on. When I tried one of the dopamine Agonist I had a similar experience and my neurologist told me to quit taking it immediately.

1 like
Reply

You have to use a computer to put a picture on can't use your cell phone

Reply

I am getting along on minimum dose of sine met, I am 78 years of age and

am resisting any advice to increase or try any other medication, but am

not deteriorating to fast, so perhaps I am right,

Reply

You may also like...